# SDR QXEA2013012100085

- Difficulty date: January 21, 2013
- Submitted: January 26, 2013
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 27,377 hours, 28,511 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 3 HAS AREAS OF CORROSION. REMOVED CORROSION IAW SRM 51-21-00-00-02. FOUND TO BE IN LIMITS IAWRD 8/4-53-884. CONFIRMED CRACK FREE REF NTM 51-00-06-910-801 PT 1. APPLIED SURFACE PROTECTION IAW SRM 51-21-10-02-01.
